RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 9  


Stabilization of the solution of a doubly nonlinear parabolic equation
È. R. Andriyanova, F. Kh. Mukminov
3
Conformally flat Lorentzian manifolds with special holonomy groups
A. S. Galaev
29
A formula for the weight of a minimal filling of a finite metric space
A. Yu. Eremin
51
On the existence of a stationary measure for the stochastic system of the Lorenz model describing a baroclinic atmosphere
Yu. Yu. Klevtsova
73
On spectral synthesis on zero-dimensional Abelian groups
S. S. Platonov
99
The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system
E. A. Rakhmanov, S. P. Suetin
115
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019